# SDR AALA202208298086

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777
- Aircraft serial: 29582
- Aircraft time: 90,247 hours, 11,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE LIGHT INOPERATIVE NEAR DOOR 1L. FOUND ONE FLOOR PROXIMITY LIGHT`S LENS MISSING NEAR 1L DOOR. INSTALLED LENS PER AMM 33-51-05-960-801.
